# SDR PNSA000701

- Difficulty date: July 3, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N2708D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 19,591 hours, 18,800 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 727422
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED AFTER TAKEOFF.  AIRCRAFT RETURNED FOR LANDING.  REPLACED LANDING GEAR INDICATOR CIRCUIT BREAKER.  SYSTEM OPS CHECK OK.
